Local times on curves and uniform invariance principles. Bass, R. F. & Khoshnevisan, D. Probab. Theory Related Fields, 92(4):465–492, 1992.
Local times on curves and uniform invariance principles [link]Paper  doi  bibtex   
@article{MR1169015,
	Author = {Bass, Richard F. and Khoshnevisan, Davar},
	Date-Added = {2019-10-04 17:06:33 -0500},
	Date-Modified = {2019-10-04 17:06:33 -0500},
	Doi = {10.1007/BF01274264},
	Fjournal = {Probability Theory and Related Fields},
	Issn = {0178-8051},
	Journal = {Probab. Theory Related Fields},
	Mrclass = {60J55 (60F17 60J65)},
	Mrnumber = {1169015},
	Mrreviewer = {P. R\'{e}v\'{e}sz},
	Number = {4},
	Pages = {465--492},
	Title = {Local times on curves and uniform invariance principles},
	Url = {https://doi.org/10.1007/BF01274264},
	Volume = {92},
	Year = {1992},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {https://mathscinet.ams.org/mathscinet/search/publdoc.html?extend=1&extend=1&l=100&pg1=INDI&s1=302544&sort=Newest&vfpref=html&r=121&mx-pid=1169015},
	Bdsk-Url-2 = {https://doi.org/10.1007/BF01274264}}
Downloads: 0